# SDR VNAA2011071900023

- Difficulty date: July 14, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 17,354 hours, 18,047 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5010598
- Part serial: NOV035243
- Condition: Activated
- Location: Nlg
- Part time: 112 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A NOSE WHEEL VIBRATION LANDING AT CLT.  USING THE AIRCRAFT MAINTENANCE MANUAL, MAINTENANCE INSPECTED, REMOVED, TESTED AND REPLACED THE NOSE WHEEL TIRES ALONG WITH THE NOSE LANDING GEAR DOORS.  THE LEFT NOSE TIRE HAD THREAD SEPARATION.  AIRCRAFT WAS RELEASED FOR SERVICE.
